# SDR SWIA201440362

- Difficulty date: November 25, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK, LT FWD EQUIPMENT COMPARTMENT, TRU BAY- FLOOR WEB AT CUT-OUT FOR FS 193 FRAME.  REPAIRED THE  FLOOR IAW REO.
